MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SETROX S 60; PACING LEAD

BIOTRONIK SE & CO. KG SETROX S 60; PACING LEAD
Model Number 350975
Medical Device Problem Codes Pacing Intermittently (1443); Ambient Noise Problem (2877)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Rv lead was explanted due to noise causing inhibition of pacing leading to dizzy spells on a dependent patient.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the distal fragment was received for analysis.The proximal fragment was not returned.An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The analysis showed multiple abrasion marks along the lead fragment.In particular the insulation found abraded through 36.5 cm proximal to the lead tip, which is assumed to be the root cause of the reported oversensing.Based on the characteristics, as well as the location of the damage, it is reasonable to assume that the lead was subject to excessive mechanical forces as the result of interaction with the generator housing.Furthermore, several cuts into the insulation, a stretched conductor coil and bent fixation helix were found.These damages probably occurred during the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SETROX S 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22190148
Report Number1028232-2025-02841
Device Sequence Number13072596
Product Code NVN
UDI-Device Identifier04035479087968
UDI-Public(01)04035479087968(17)180531
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2018
Device Model Number350975
Device Catalogue Number350975
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer06/16/2025
12/02/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date06/16/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale